Couldn't find what you looking for?

TRY OUR SEARCH!

Hey ladies my name is Rose'Marie and I'm 20 years old. I received the depo shot in September and it is now November 6th 2013. But I've been hearing and researching a little bit and I've discovered that it IS indeed possible to become pregnant on the shot. I've had symptoms of being pregnant such as; feeling nauseated at random times, getting hot, going to pee more often, headaches and I'm sleepy all the time. I've been holding off getting a pregnancy test because of the fact that I'm on depo... But I can't take it anymore I have to make it a priority to find out ASAP

Loading...

Hello, 

even though the symptoms you're describing all fit into the list of basic early pregnancy symptoms, the fact that you are on the depo makes it very very unlikely that you're pregnant. But there is a reason you're having these symptoms: depo injection affects your natural hormonal balance and stops the ovulation - like when a woman reaches menopause. They too experience hot flashes, dizziness/ nausea... etc. but that is all caused by the fluctuation of hormones. SAme thing happens for women who have heavy PMS.

So, what I'd advise you to do is to buy a cheap pregnancy test - that'll get you the ease of mind, but in reality, chances are you're not pregnant.

Reply

Loading...